# SDR EE4Y2025070622637

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION WAS REPORTED IN THE CENTER FUSELAGE III, AT FR 82+357MM, STR-23R+100MM AN EXISTING REPAIR WITH OIL CAN IN THE EXTERNAL SKIN. SINCE THAT THE DAMAGE REPORTED IS WITHIN GRAY ZONE AREA IAW ERJ190 PART II SRM 53-23-01, REPAIR 61, FIG. 206. THIS CONDITION WAS REPAIRED IAW SRM 51-75-00 FIGURE 11.
